# SDR CA981113012

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 69667411
- Condition: Sticking
- Location: Aileron
- Component: 65275353
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECURRING REPORTS OF AILERONS FAIL TO CENTER, FEEL+CENTERING MECHANISM REPLACED.  SUBMITTER STATED FOUND SB 727-27-0154 CAPT AILERON DISCONNECT ASSEMBLY BEARING IMPROPERLY INSTALLED.  REPAIRED.
